# SDR 2004F00156

- Difficulty date: January 31, 2004
- Submitted: July 9, 2004
- Operation: General aviation
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 7003974731
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - GEAR UNLOCK FLIGHT STAYED ON FAFTER TAKEOFF FROM NAPLES.  TOOK AIRPLANE TO ORLANDO FOR REPAIR.  FGC 'B' FAILED EN ROUTE TO ORLANDE.  NOSE LANDING GEAR ACTUATOR OUT OF ADJUSTMENT.  NR 2 FLIGHT GUIDANCE COMPUTER FAULTY.  ADUSTED NLG ACTUATOR, PERFORMED L/G SWING PER CESSNA M/M OPS NORMAL.  REPLACED NR 2 FGC, OPS CHECK PER 650 MM 34/21/01 IS GOOD.  (M)
